# SDR CA190424021

- Difficulty date: November 18, 2018
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Vikair DHC6400
- Engine: Pwa PT6A34
- System (JASC): 7160 · Engine Air Intake System
- Part: Hose
- Part number: 461C1B3B3040220
- Condition: Leaking
- Location: Air Intake
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) HOSE SPLIT AND LEAKING.
